# SDR 06FDEA03139

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 9" BY 9" AT STA 685, BETWEEN RT   STRINGER 20 AND 21. (DOT #6) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR   DETERMINATION A AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  COMING REPLACED EXISTING REPAIR DOUBLER AT BS 685 BETWEEN STR 20R AND 21R IAW SRM 53-30-3 FIG 34.
